I had an iud ..and at that time I had a lot of this type of situation... and it was like that every month...but if i were you, i would contact my doctor, just to be sure...
You could have a cyst that is causing all the bleeding. Sometimes they appear for no reason, cause problems, then disappear. Other times they bring pain, and have to be removed surgically. To stop the bleeding, a lot of doctors will put you on a low dose of estrogen or birth control pills. Sometimes they have to go in and do a dilation and curettage, also known as a D and C. Good luck and I hope this helps.
it could bleed for days. does it hurt? it sounds like this is natural
Go back in. I had too, mine partially expelled.
I would definitely go see my gynecologist if I were you. It's supposed to bleed a little bit after the procedure (like, a little spotting), but if it's heavier bleeding and more than a few days, you should go back and check to see if everything is okay.